# SDR SWAA2014081931008

- Difficulty date: July 30, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 87,854 hours, 65,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE CORRODED AT BS 1006 LBL 20.  REPAIRED FLOORBEAM IAW SRM & EA.
